IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Hideaki Sone (Tohoku Univ.)
Vice Chair Osami Wada (Kyoto Univ.)
Secretary Yoshitaka Toyota (Okayama Univ.), Hideki Osaka (Hitachi)
Assistant Atsuhiro Takahashi (Toyota Central R&D Labs.), Yoshiki Kayano (Akita Univ.), Yusaku Katsube (Hitachi)

Technical Meeting on Electromagnetic Compatibility (IEE-EMC) [schedule] [select]
Chair Ken Kawamata (Tohoku-gakuin Univ.)
Secretary Tomoo Ushio (Osaka Univ.), Hidenori Sekiguchi (NMRI)
Assistant Yu-ichi Hayashi (Tohoku-gakuin Univ.)

Conference Date Fri, Dec 18, 2015 10:00 - 17:25
Topics Power electronics, EMC 
Conference Place TOYOTA CENTRAL R&D LABS., INC. 
Address 41-1, Yokomichi, Nagakute, Aichi 480-1192, Japan
Transportation Guide http://www.ieice.org/~emcj/jpn/regular/2015_12-Map.pdf
http://www.tytlabs.co.jp/comp/access.html
Contact
Person
Dr. Atsuhiro Takahashih
+81-561-71-8130
Sponsors This conference is technical co-sponsored by IEEE EMC Society Sendai Chapter and IEEE EMC Society Japan Joint Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Fri, Dec 18 AM  Regular session 1
Chair: Shinobu Ishigami (NICT)
10:00 - 11:05
  10:00-10:05 Opening Address ( 5 min. )
(1)
EMCJ
10:05-10:25 Common-mode conducted noise Analysis in the AM radio band for Automotive Motor Control Unit EMCJ2015-90 Teruaki Kato, Naoki Koshi, Taiki Shibano (Aisin), Kojima takashi, Hosokawa Hideki (TCRDL)
(2)
EMCJ
10:25-10:45 Lumped Parameter Model of a Ground Plane for Estimation of Conducted Emissions EMCJ2015-91 Takashi Kojima, Hideki Hosokawa, Atsuhiro Takahashi, Yoshiyuki Hattori (TCRDL), Teruaki Kato, Naoki Koshi, Taiki Shibano (Aisin Seiki)
(3)
EMCJ
10:45-11:05 FM-Band Noise Current Analysis Focused on Grounding of Power Converter EMCJ2015-92 Yoshihiro Kida, Tatsuya Ozawa, Shinji Ohoka, Yasuhiro Fukagawa (SOKEN), Kaoru Torii (TMC)
  11:05-11:20 Break ( 15 min. )
Fri, Dec 18 AM  Regular session 2
Chair: Michihira Iida (DENSO)
11:20 - 12:20
(4)
EMCJ
11:20-11:40 Effect of AC Coupling of Ground Connection between Audio Equipment on Propagation Noise Suppression and Inter-Modulation Distortion Reduction EMCJ2015-93 Shuhei Tagaya, Takahiro Yoshida (Tokyo Univ. of Science)
(5)
EMCJ
11:40-12:00 Experimental Study on Magnetic Leakage from Junctions of High Shielding Materials EMCJ2015-94 Soichiro Yahagi, Ryosuke Suga, Tomoki Uwano, Osamu Hashimoto (Aoyama Gakuin Univ.)
(6) 12:00-12:20 Proposal and Performance Evaluation of Common-Mode Noise Cancel Circuit for Wearable ECG Mutsumi Noro, Daisuke Anzai, Jianqing Wang (NIT)
  12:20-13:10 Lunch Break ( 50 min. )
Fri, Dec 18 PM  Regular session 3
Chair: Teruo Tobana (Akita Pref. Univ.)
13:10 - 14:10
(7)
EMCJ
13:10-13:30 Evaluation of E-Fields Generating Antennas for Use in Close Proximity Radiated Immunity Testing EMCJ2015-95 Katsushige Harima, Shinobu Ishigami (NICT)
(8)
EMCJ
13:30-13:50 The evaluation of the contactless probe for measuring noise
-- The consideration of the butterfly type probe having the sensitivity for the various wiring direction --
EMCJ2015-96
Kobayashi Ryota, Kobayashi Tsuyoshi, Miyazaki Chiharu, Oka Naoto, Ohashi Hideyuki (Mitsubishi Electric)
(9)
EMCJ
13:50-14:10 Measurement on Electromagnetic Field Strength from Different Power Line Pattern with Multiple LED bulbs EMCJ2015-97 Takashi Kasuga, Yuhi Hayaoka, Hiromu Kawakami (NIT, Nagano College), Hiroshi Inoue (Open Univ.)
  14:10-14:25 Break ( 15 min. )
Fri, Dec 18 PM  Regular session 4
Chair: Jianqing Wang (NIT)
14:25 - 15:25
(10)
EMCJ
14:25-14:45 Study of Transmission Line Method of A Microstrip Line placed on Ground Slot EMCJ2015-98 Kunihiro Takamatsu, Teruo Tobana, Takayuki Sasamori, Youji Isota (Akita Pre. Univ.)
(11)
EMCJ
14:45-15:05 Study on Electromagnetic Analysis Method Implemented the Frequency Dispersibility of Differential Transmission Line Board EMCJ2015-99 Takuya Ito, Takashi Kasuga (NIT, Nagano College), Teppei Ikeda, Atsushi Nakamura (UTI)
(12)
EMCJ
15:05-15:25 Improvement of the estimation method for multi-port S parameters through the connection circuit with unnecessary leakage coupling between the ports. EMCJ2015-100 Shinji Ohono, Toshikazu Sekine, Yasuhiro Takahashi (Gifu Univ.)
  15:25-15:40 Break ( 15 min. )
Fri, Dec 18 PM  Invited talk
15:40 - 17:25
(13)
EMCJ
15:40-16:25 [Special Talk]
RF IC Chip Level Low Noise Technology for Mobile Telecommunication System by Means of Magnetic Materials EMCJ2015-101
Masahiro Yamaguchi (Tohoku Univ.)
  16:25-16:35 Break ( 10 min. )
(14)
EMCJ
16:35-17:20 [Special Talk]
Progress of the vehicle EMC, and the future prospects EMCJ2015-102
Junzo Ooe (TOYOTA MOTOR CORP.)
  17:20-17:25 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 35 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Yoshiki Kayano (Akita Univ.)
emcj 
IEE-EMC Technical Meeting on Electromagnetic Compatibility (IEE-EMC)   [Latest Schedule]
Contact Address Yuichi Hayashi (Tohoku-gakuin Univ.)
-i-in 


Last modified: 2015-12-10 10:43:19


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMCJ Schedule Page]   /   [Return to IEE-EMC Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan